JournalsjemsVol. 7, No. 2pp. 215–251

Singular principal G-bundles on nodal curves

  • Alexander H. W. Schmitt

    Freie Universität Berlin, Germany
Singular principal G-bundles on nodal curves cover
Download PDF

Abstract

In the present paper, we give for the first time a general construction of compactified moduli spaces for semistable GG-bundles on an irreducible complex projective curve XX with exactly one node, GG a semisimple linear algebraic group over the complex numbers.

Cite this article

Alexander H. W. Schmitt, Singular principal G-bundles on nodal curves. J. Eur. Math. Soc. 7 (2005), no. 2, pp. 215–251

DOI 10.4171/JEMS/27